| Model Number |
10444896 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding a discordant falsely elevated cardiac troponin-i (ltni) patient sample result obtained on a dimension xpand plus with hm system.Siemens is investigating the event.
Event or Problem Description
A discordant falsely elevated cardiac troponin-i (ltni) patient sample result was obtained on a dimension xpand plus with hm system.The discordant falsely elevated result was reported to the physician.The physician did not believe the result.The sample was not reprocessed.There are no known reports of patient intervention or adverse health consequences due to the discordant falsely elevated ltni patient result.
Additional Manufacturer Narrative
Siemens healthcare diagnostics inc.Has investigated the event of discordant falsely elevated result with cardiac troponin i (ltni) on the dimension xpand plus with hm system with lot ea2314.Siemens has confirmed that dimension cardiac troponin i (ltni) lot ea2314 shows a positive bias with lithium heparin plasma samples from individuals that are expected to be below the 99th percentile of 0.07 ng/ml [0.07 ug/l].Troponin values as high as 0.20 ng/ml [0.20 ug/l] have been observed with lithium heparin plasma that are expected to be within the 99th percentile.Serum samples collected from normal, healthy individuals whose results fall within the reference interval or below the 99th percentile of 0.07 ng/ml [0.07 ug/l] were not impacted by this issue.Urgent medical device correction, dc-22-02.A.Us dated may 18, 2022 and urgent field safety notice dc-22-0-02.A.Ous dated may-2022 was sent to all customers who had been shipped dimension cardiac troponin i (ltni) lot ea2314.Siemens recommended that customers use serum patient samples only when processing samples with ltni lot ea2314.The customer was instructed to discard ltni lot ea2314 if their laboratory is not able to use serum samples.Initial mdr 2517506-2022-00074 was filed on 31-mar-2022.